Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 40 Count, Liquid Fast Pain Relief

SKU# 29305

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 40 Count, Liquid Fast Pain Relief

SKU# 29305
5 out of 5 Customer Rating
The Advil Liqui-Gels deliver liquid fast pain relief throughout the body and reduce fevers.
Read More
$10.99
-
+
Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 40 Count, Liquid Fast Pain Relief
$10.99
  • This item is currently not available

The Advil Liqui-Gels deliver liquid fast pain relief throughout the body and reduce fevers. Make your wellness rewards work harder for you with Over-the-Counter Meds.

Benefits:

  • The gels provide hours of pain relief
  • They can treat headaches, muscle aches, menstrual cramps, minor arthritis pain, and joint pain
  • The gels work at the site of inflammation to provide relief where it is needed
  • They can be used for adults and children 12 years of age and older

Includes:

  • 40 Liquid-filled capsules (200 mg.)

Active Ingredients: Solubilized Ibuprofen

Use the gels as directed by a doctor. Speak with a doctor or pharmacist if for questions. Refer to the label for complete warnings and important information.